| Catalog Number |
1804275-18 |
| Medical Device Problem Codes |
Material Separation (1562); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous left anterior descending artery that is 95% stenosed.The 2.75x18mm xience skypoint stent delivery system (sds) was attempted to be advanced; however, resistance was felt with anatomy and the proximal shaft became bent.The sds separated at the bent segment once removed from the patient's anatomy.A new 2.5x18mm skypoint stent was sued to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation (shaft) and deformation due to compressive stress were confirmed.The reported failure to advance cannot be replicated in a testing environment as it was related to operational context of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.